# SDR GTIA2021050635720

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 2,569 hours, 1,068 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR R2 DOOR ASSIST BOTTLE NEEDS SERVICING-SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00
